Publication
Title
The PBW property for associative algebras as an integrability condition
Author
Abstract
Language
English
Source (journal)
MRL Mathematical research letters. - Cambridge
Publication
Cambridge : International Press, 2014
ISSN
1073-2780
Volume/pages
21:6(2014), p. 1407-1434
ISI
000353048100011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.04.2015
Last edited 10.08.2018
To cite this reference